# SDR UALA2010072002597

- Difficulty date: July 18, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 75,407 hours, 12,241 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 21SN04461
- Part serial: 185
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER MESSAGE IN FLIGHT.   MESSAGE WAS ON AND OFF FOR FIRST (2) HRS OF FLIGHT. MAIN OIL FILTER REPLACED IAW AMM.  MASTER MAGNETIC CHIP DETECTOR INSP PFMD OK.  CHECKED PLUG ON DIFFERENTIAL PRESSURE SWITCH OK.  PFMD ENG RUN-UP WITH CREW CHECKED FOR LEAKAGE AND EICAS STATUS MSG OK.  REPLACED OIL FILTER DELTA "P" SWITCH PER MM, NO MESSAGE ON ENGINE RUN, NO LEAKS NOTED.
